# SDR EISA98170

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM MCI WHILE CLIMBING THROUGH 3200 FT, NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  AOM ABNORMAL ACCOMPLISHED.  OVERHEAT LIGHT EXTINGUISHED AS SOON AS THROTTLE RETARDED.  LIGHT REMAINED OFF REST OF FLT, EVEN AFTER NR 1 THROTTLE RETURNED TO NORMAL.  GENERATED BY PILOT REPORT.  REMOVED AND REPLACED AFT 8TH STAGE VALVE CLAMP.  NO OTHE RLEAKS NOTED.  (M)
